# SDR ABXA040013

- Difficulty date: December 8, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,560 hours, 24,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 300 TO 320, LONGERON 32 LEFT, ATTACH ANGLE HAD CORROSION.  REMOVED CORROSION AND REPAIRED LONGERON IAW REA D853-48497MR AND DC-8 SRM 53-2-0.
